# SDR WWMA9500039

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3367 - IYK/LAX - PILOT REPORTED THAT THE NOSE GEAR LOCKED DOWN LIGHT REMAINED ON AFTER RAISING THE GEAR ON TAKEOFF.  THE LIGHT WENT OUT AFTER CYCLING THE GEAR IN FLIGHT, INDICATIONS WERE OKAY ON LANDING AT LAX.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
